English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Brans-Dicke geometry

Punzi, R., Schuller, F. P., & Wohlfarth, M. N. R. (2008). Brans-Dicke geometry. Physics Letters B, 670(2), 161-164. doi:10.1016/j.physletb.2008.10.046.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-146C-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-146E-5
Genre: Journal Article

Files

show Files
hide Files
:
PLB670-161.pdf (Publisher version), 139KB
Name:
PLB670-161.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Punzi, Raffaele1, Author
Schuller, Frederic P.2, Author
Wohlfarth, Mattias N. R.1, Author
Affiliations:
1External Organizations, ou_persistent22              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We reveal the non-metric geometry underlying ω→0 Brans–Dicke theory by unifying the metric and scalar field into a single geometric structure. Taking this structure seriously as the geometry to which matter universally couples, we show that the theory is fully consistent with solar system tests. This is in striking contrast with the standard metric coupling, which grossly violates post-Newtonian experimental constraints.

Details

show
hide
Language(s):
 Dates: 2008-10-30
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 398925
DOI: 10.1016/j.physletb.2008.10.046
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 670 (2) Sequence Number: - Start / End Page: 161 - 164 Identifier: ISSN: 0370-2693